# SDR CALA2019011300083

- Difficulty date: January 11, 2019
- Submitted: January 13, 2019
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 75,214 hours, 29,134 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320601
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SILL HAS CORROSION AT FR68 A3NB-53-3-6222 PER NR 9290311. REPAIRED L-2 DOOR SILL FR68 IAW SRM 53-41-14-300-001 WORK A CCOMPLISHED.
